# SDR IPXA1665742

- Difficulty date: March 13, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 5L 2ND FROM INBD DAMAGED.  DEFER IAW EO B767-5320-27879. DEF 449013 ASSIGNED.  FABRICATED NEW FLOOR PANEL AND REPLACED IAW EO-B767-5320-9693-H. OK FOR SERVICE.
